# SDR IPXA12173488

- Difficulty date: May 7, 2012
- Submitted: May 14, 2012
- Operation: Air carrier
- Aircraft: N171UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0005
- Aircraft time: 7,585 hours, 4,613 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Broken
- Location: Main Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: SV, MAIN CABIN FLOORBOARD 231MJ HAS INSERTS BROKEN OUT AT CORNERS.  FABRICATED MAIN CABIN FLOORBOARD IAW EO A300-5320-40552-B APPENDIX B.
